Volume 8, No.1 (2015)


  1. Pitts monads and a lax descent theorem
    Bunge, Marta
    Abstract | PDF |


  2. The field F8 as a Boolean manifold
    Guitart, René
    Abstract | PDF |


  3. Wobbly double functors
    Paré, Robert
    Abstract | PDF |


  4. Bicategories of fractions for groupoids in monadic categories
    Jacqmin, Pierre-Alain / Vitale, Enrico M.
    Abstract | PDF |


  5. On the notion of pseudocategory internal to a category with a 2-cell structure
    Martins-Ferreira, Nelson
    Abstract | PDF |